Construction of d-Form Sequences with Ideal Autocorrelation

この論文にアクセスする

この論文をさがす

著者

    • YAN Tongjiang
    • College of Mathematics and Computational Science, China University of Petroleum
    • DU Xiaoni
    • College of Mathematic and Information Science, Northwest Normal University
    • SUN Yuhua
    • College of Mathematics and Computational Science, China University of Petroleum

抄録

This correspondence contributes to some <i>d</i>-form functions and <i>d</i>-form sequences. A property of <i>d</i>-form functions is obtained firstly. Then we present a way to construct <i>d</i>-form sequences and extended <i>d</i>-form sequences with ideal autocorrelation. Based on our result, many sequences with ideal autocorrelation can be constructed by the corresponding difference-balanced <i>d</i>-form functions.

収録刊行物

  • IEICE transactions on fundamentals of electronics, communications and computer sciences

    IEICE transactions on fundamentals of electronics, communications and computer sciences 94(8), 1696-1700, 2011-08-01

    一般社団法人 電子情報通信学会

参考文献:  11件中 1-11件 を表示

各種コード

  • NII論文ID(NAID)
    10030190495
  • NII書誌ID(NCID)
    AA10826239
  • 本文言語コード
    ENG
  • 資料種別
    ART
  • ISSN
    09168508
  • データ提供元
    CJP書誌  J-STAGE 
ページトップへ